# SDR AALA202409176210

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 29,353 hours, 14,108 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT 24C, 25C INOP. FOUND WIRING BROKEN AT SEAT CONNECTOR 7260VC9A. REPAIRED WIRINGIAW AMM 33-51-07 EMERGENCY LIGHT TEST OK IAW AMM 33-51-00.
